# SDR CALA2023012000159

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 110,171 hours, 11,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SEAT GROUP 30 DEFG-37 DEFG FLOOR PROX EMERGENCY LIGHT CAPACITY CHECK FAILED (POWER PACK M33404 - DOOR - R3)  EMERGENCY POWER SUPPLY BATTERY AND CHARGER REPLACED AND BATTERY PACK CAPACITY CHECK NORMAL IAW AMM33-51-06.
